# SDR MASA200601697

- Difficulty date: June 26, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 22,658 hours, 20,904 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7087 DEN - THE CREW REPORTED SMOKE IN THE FLIGHT DECK COMING FROM THE VENTILATION SYSTEM.  MX PURGED ENVIRONMENTAL CONTROL SYSTEM.
